zbMATH — the first resource for mathematics

On the equivalence of two modes of distribution of a sequence. (English) Zbl 0174.08304
number theory
Full Text: DOI EuDML
[1] P. C. Baayen andZ. Hedrlin: On the existence of well distributed sequences in compact spaces, Indag. Math.27, 221-228 (1965). · Zbl 0166.05601
[2] P. C. Baayen andG. Helmberg: Equi-uniformly distributed sequences, Math. Annalen161, 255-278 (1965). · Zbl 0139.27704
[3] G. Helmberg andA. Paalman de Miranda, Almost no sequence is well distributed, Indag. Math.26, 488-492 (1964). · Zbl 0125.02704
[4] E. Hlawka: Zur formalen Theorie der Gleichverteilung in kompakten Gruppen, Rend. Circ. Mat. Palermo, Ser. 2,4, 33-47 (1955). · Zbl 0065.26402
[5] E. Hlawka: Über einen Satz von van der Corput, Arch. der Math.6, 115-120 (1955). · Zbl 0065.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.